# SDR 07FDEA02177

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,614 hours, 19,421 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Condition: Unsecure
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

AT APPROX 85KIAS, RIGHT FORWARD COMPT DOOR AMBER LIGHT CAME ON WITH SINGLE CHIME, ABORTED T/O.  RETURNED TO RAMP.  FOUND RT ACCESS DOOR BETWEEN AVIONICS COMP AND FWD LWR CARGO HOLD DOOR HANDLE NOT UP COMPLETELY AND SECURE.  MOVED HANDLE UP INTO LOCKED SECURE POS.  ALL IND BACK TO NML.  NO HISTORY ON DOOR OR DOOR INDICATION.
